RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2010, том 9, выпуск 2, страницы 61–77 (Mi adm29)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

RESEARCH ARTICLE

Preradicals and characteristic submodules: connections and operations

A. I. Kashu

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, 5 Academiei str. Chişinău, MD-2028 Moldova

Аннотация: For an arbitrary module $M\in R$-Mod the relation between the lattice $L^{ch}(_{R}M)$ of characteristic (fully invariant) submodules of $M$ and big lattice $R$-pr of preradicals of $R$-Mod is studied. Some isomorphic images of $L^{ch}(_{R}M)$ in $R$-pr are constructed. Using the product and coproduct in $R$-pr four operations in the lattice $L^{ch}(_{R}M)$ are defined. Some properties of these operations are shown and their relations with the lattice operations in $L^{ch}(_{R}M)$ are investigated. As application the case $_{R}M=_{R}R$ is mentioned, when $L^{ch}(_{R}R)$ is the lattice of two-sided ideals of ring $R$.

Ключевые слова: preradical, lattice, characteristic submodule, product (coproduct) of preradicals.

Полный текст: PDF файл (292 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 16D90, 16S90, 06B23
Поступила в редакцию: 22.04.2010
Исправленный вариант: 11.08.2010
Язык публикации: английский

Образец цитирования: A. I. Kashu, “Preradicals and characteristic submodules: connections and operations”, Algebra Discrete Math., 9:2 (2010), 61–77

Цитирование в формате AMSBIB
\RBibitem{Kas10}
\by A.~I.~Kashu
\paper Preradicals and characteristic submodules: connections and operations
\jour Algebra Discrete Math.
\yr 2010
\vol 9
\issue 2
\pages 61--77
\mathnet{http://mi.mathnet.ru/adm29}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2808781}
\zmath{https://zbmath.org/?q=an:1208.16014}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm29
  • http://mi.mathnet.ru/rus/adm/v9/i2/p61

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. I. Kashu, “On some operations in the lattice of submodules determined by preradicals”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 2, 5–16  mathnet  mathscinet  zmath
    2. A. I. Kashu, “On inverse operations in the lattices of submodules”, Algebra Discrete Math., 13:2 (2012), 273–288  mathnet  mathscinet  zmath
    3. A. I. Kashu, “On partial inverse operations in the lattice of submodules”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 2, 59–73  mathnet  mathscinet  zmath
    4. A. I. Kashu, “A survey of results on radicals and torsions in modules”, Algebra Discrete Math., 21:1 (2016), 69–110  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:139
    Полный текст:74
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020